A note on the renormalized square of free quantum fields in space-time dimension d ≥ 4

Sergio Albeverio, Song Liang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider the renormalized or Wick square of the free quantum field, which is well-defined as a Hida distribution. It is known that this is a random variable for space-time dimension d ≤ 3. In this report, by considering the characteristic function, we show that this Wick square is not a random variable in dimension d ≥ 4.

Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalBulletin des Sciences Mathematiques
Volume131
Issue number1
DOIs
Publication statusPublished - 2007 Jan

Keywords

  • Free field model
  • Hida distribution
  • Lévy-Khinchine representation
  • Quantum fields
  • Wick powers

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on the renormalized square of free quantum fields in space-time dimension d ≥ 4'. Together they form a unique fingerprint.

  • Cite this